Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Connective models for topological modular forms of level $n$

Lennart Meier

Algebraic & Geometric Topology 23 (2023) 3553–3586
Abstract

We construct and study connective versions of topological modular forms of higher level like tmf 1(n). In particular, we use them to realize Hirzebruch’s level-n genus as a map of ring spectra.

Keywords
topological modular forms, equivariant, elliptic genera
Mathematical Subject Classification
Primary: 55N34
Secondary: 55N22, 55P91
References
Publication
Received: 13 May 2021
Revised: 4 July 2022
Accepted: 18 July 2022
Published: 5 November 2023
Authors
Lennart Meier
Mathematical Institute
Utrecht University
Utrecht
Netherlands

Open Access made possible by participating institutions via Subscribe to Open.